On stability of forcing relations for multidimensional perturbations of interval maps

Volume 206 / 2009

Ming-Chia Li, Piotr Zgliczyński Fundamenta Mathematicae 206 (2009), 241-251 MSC: 37E15, 37C25, 37B30. DOI: 10.4064/fm206-0-13


We show that all periods of periodic points forced by a pattern for interval maps are preserved for high-dimensional maps if the multidimensional perturbation is small. We also show that if an interval map has a fixed point associated with a homoclinic-like orbit then any small multidimensional perturbation has periodic points of all periods.


  • Ming-Chia LiDepartment of Applied Mathematics
    National Chiao Tung University
    1001 Ta Hsueh Road
    Hsinchu 300, Taiwan
  • Piotr ZgliczyńskiInstitute of Computer Science
    Jagiellonian University
    Łojasiewicza 6
    30-348 Kraków, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image